# SDR CA190411016

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS6604D17
- Condition: Loose
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING PILOT PRE TAKE OFF FLIGHT CONTROL CHECK, WITH CONTROL LOCK DISENGAGED, ELEVATOR MOVEMENT RESTRICTED, UNABLE TO MOVE AFT OF NEUTRAL POSITION. AIRCRAFT RETURNED TO BAY FOR MAINTENANCE ACTION.  MAINTENANCE TROUBLESHOOTING CARRIED OUT. FARING ON RH ELEVATOR FOUND WITH LEADING EDGE BOLT LOOSE AND ALLOWING FAIRING TO CONTACT ADJACENT FORWARD FAIRING. FAIRING AND ANCHOR NUT INSPECTED SERVICEABLE. BOLT TIGHTENED. CONTROL CHECK CARRIED OUTSERVICEABLE.AIRCRAFT RETURNED TO SERVICE.MAINTENANCE WAS PERFORMED IN THIS AREA RECENTLY. (TC# 20190411016)
